# SDR IPXA10561043

- Difficulty date: June 24, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CONTROL CABIN LOWER FLIGHT DECK FLOOR PANEL HAS CORROSION AT STA 275, LBL 39.  REPAIR FLIGHT DECK FLOOR IAW ERNR 10-3255.
